# SDR DL72L000904

- Difficulty date: May 5, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 72,203 hours, 48,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516328155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE FRAME AT FS 825.92 WAS FOUND CRACKED AT STR 16L.  THE CRACK WAS REMOVED AND REPAIRED PER ERA 334351-14 AT   HMV.
